Skip to Content

An 11 yr old took 80 mg of celexa instead of 40 mg, what side effects to watch for?

Responses (4)

chuck1957 9 Dec 2014

Your best bet is call the hospital near you they need more info weight etc i think its ok but im not touching this or google poisen control and call right away to make sure don't take any chances... Chuck1957

chuck1957 9 Dec 2014

For a poison emergency in the U.S. call 1-800-222-1222
American Association of Poison Control Centers
PLEASE DON'T TAKE ANY CHANCES GIVE THIS NUMBER A CALL BETTER BEING SAFE THEN SORRY CHUCK1957

chuck1957 9 Dec 2014

Please let us know when you get a answer... thanks best luck Chuck1957

balbanese 9 Dec 2014

Get in to see his Dr or go to the ER

SpineLady 9 Dec 2014

Beside the fact that I wonder why an 11 year old child is taking 40mg of Celexa, I'd say call the poison control center just to make sure, but I don't think it should harm him/her.

Smangela12 16 Dec 2014

Poison control and pharmacist stated to monitor for high anxiety or extreme lethargy. Most of side effects include GI issues: nausea, vomiting, diarrhea

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions